Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0

Comptes Rendus Mathématique
Volume 353, n° 8
pages 717-721 (août 2015)
Doi : 10.1016/j.crma.2015.06.003
Received : 10 Mars 2015 ;  accepted : 11 June 2015
Global continuity of solutions to quasilinear equations with Morrey data
La continuité globale de solutions d'équations quasi-linéaires avec des données de Morrey

Sun-Sig Byun a , Dian K. Palagachev b , Pilsoo Shin a
a Seoul National University, Department of Mathematics, Seoul 151-747, Republic of Korea 
b Politecnico di Bari, DMMM, Via Edoardo Orabona 4, 70125 Bari, Italy 


We announce some recent results on boundedness and Hölder continuity up to the boundary for the weak solutions to coercive quasilinear equations with data belonging to Morrey spaces.

The full text of this article is available in PDF format.

Nous annonçons quelques résultats récents sur la régularité höldérienne globale pour les solutions faibles d'équations coercitives quasi linéaires avec des données appartenant à des espaces de Morrey.

The full text of this article is available in PDF format.
1  The omnibus term “known quantities ” means the data in hypotheses ((2), (3), (4), (5)) that include n , m ,  , γ , Λ, p , λ , q , μ ,  ,  , diamΩ,   and  .

© 2015  Académie des sciences@@#104156@@